Excedrin Migraine Pain Relief 24.0ea
- Estimated Delivery : Up to 4 business days
- Free Shipping & Returns : On all orders over $200
Description
In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Excedrin Migraine contains acetaminophen, aspirin, and therapeutically active caffeine.
Ingredients
(In Each Caplet) Acetaminophen 250 Mg Purposes Pain Reliever Aspirin 250 Mg (Nsaid*) Purposes Pain Reliever Caffeine 65 Mg Purposes Pain Reliever Aid, Benzoic Acid, Carnauba Wax, Fd&c Blue No, 1, Hypromellose, Light Mineral Oil, Low-substituted Hydroxypropyl Cellulose, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide
Additional Attributes
- Â 24
- Â Other
- Â 250
- Â No
- Â Tablet
- Â Other
- Â Caplet(s)
- Â Mg
- Â United States
- Â 1.75
- Â 1.75
- Â 1.7899999999928398 in x 1.7899999999928398 in x 2.9799999999880797 in
Only logged in customers who have purchased this product may write a review.









Reviews
There are no reviews yet.